# SDR CA960417514

- Difficulty date: March 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 791A000002
- Condition: Inoperative
- Location: Left Flap
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN)ON APPROACH WHEN FLAP 2 SELECTED ECAM MESSAGE "F\CTL FLAPS LOCKED ALIGNMENT FAULT". FLAPLESS LANDING. RMA 27-50-520 CARRIED OUT AND WING TIP BRAKES RESET. ALSO LEFT FLAP ROTARY ACTUATOR CHANGED.
